Binary Labelings for Plane Quadrangulations and their Relatives - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2011

Binary Labelings for Plane Quadrangulations and their Relatives

Abstract

Motivated by the bijection between Schnyder labelings of a plane triangulation and partitions of its inner edges into three trees, we look for binary labelings for quadrangulations (whose edges can be partitioned into two trees). Our labeling resembles many of the properties of Schnyder's one for triangulations: Apart from being in bijection with tree decompositions, paths in these trees allow to define the regions of a vertex such that counting faces in them yields an algorithm for embedding the quadrangulation, in this case on a 2-book. Furthermore, as Schnyder labelings have been extended to 3-connected plane graphs, we are able to extend our labeling from quadrangulations to a larger class of 2-connected bipartite graphs.
Fichier principal
Vignette du fichier
976-5549-1-PB.pdf (294.76 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

hal-00993747 , version 1 (20-05-2014)

Identifiers

Cite

Stefan Felsner, Clemens Huemer, Sarah Kappes, David Orden. Binary Labelings for Plane Quadrangulations and their Relatives. Discrete Mathematics and Theoretical Computer Science, 2011, special issue in honor of Laci Babai's 60th birthday: Combinatorics, Groups, Algorithms, and Complexity, Vol. 12 no. 3 (3), pp.115-138. ⟨10.46298/dmtcs.475⟩. ⟨hal-00993747⟩

Collections

TDS-MACS
131 View
1062 Download

Altmetric

Share

Gmail Facebook X LinkedIn More